# SDR CALA2025073007097

- Difficulty date: July 25, 2025
- Submitted: July 30, 2025
- Operation: Air carrier
- Aircraft: N76528
- Make and model: Boeing 737824
- Aircraft serial: 31663
- Aircraft time: 44,788 hours, 15,992 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK M2816 REQUIRES REPLACEMENT. SUPPORT TASK NSA EMX N/R 00154. REMOVED AND REPLACED EMERGENCY EXIT LIGHT BATTERY PACK M2816 IAW AMM 33-51-06. UP TO OPS CHECK. TROUBLESHOT TO A BAD FUSE ON EMERGENCY EXIT LIGHT BATTERY PACK M2816 IAW WDM 33-51-21. REPLACED EMERGENCY EXIT LIGHT BATTERY PACK M2816 FUSE IAW AMM 33-51-06-960-804. PERFORMED EMERGENCY LIGHTS-OPERATIONAL TEST IAW AMM 33-51-00-710-801. OPS CHECK GOOD/TEST PASS.
